# SDR SWIA2020030248870

- Difficulty date: March 2, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 46,895 hours, 44,308 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT CAUTION MESSAGE IN FLIGHT. DISAPPEARED ONCE CABIN PRESSURE REGAINED IN FLIGHT   FLIGHT 5308 - FILED CLOSED   PERFORMED GVI OF OUTFLOW VALVES. NO DEFECTS NOTED. ACFT WOULD NOT PRESSURIZE ABOVE .6 P UNTIL CABIN PRESSURE CONTROLLER 1 CB WAS PULLED. REMOVED AND REPLACED CABIN PRESSURE CONTROLLER #1 IN REFERENCE TO CRJ 200 AMM. OPS CHECKS GOOD. ACFT PRESSURIZES NORMALLY.
